# SDR QMLA2012030112048

- Difficulty date: March 1, 2012
- Submitted: April 8, 2012
- Operation: Air carrier
- Aircraft: N133LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3983
- Aircraft time: 2,263 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bolt
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRWORTHINESS CHECK, A BOLT WAS DISCOVER UNSECURED ON THE TRANSMISSION DECK JUST FWD OF THE MAIN GEAR BOX DIRECTLY BELOW THE PART THAT WAS REPLACED.  VISUAL EXAMINATION DISCOVERED THAT THE BOLT HAD ORIGINATED FROM THE FORWARD GEAR DRIVEN HYD PUMP.  WAS SPLIT INTO TWO PIECES AND HAD HAD FALLEN OUT OF THE PUMP.  SMALL POCKETS OF RUST WERE FOUND ON THE THREADS OF THE BOLT. THE REMAINDER OF THE BOLT COULD BE SEEN STILL THREADED INTO THE PUMP. THE ACFT WAS GROUNDED AND THE PUMP WAS REPLACED.
